# SDR HEEA088082

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N971AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3230
- Aircraft time: 1,804 hours
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 350A25153202
- Condition: Broken
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE HANDLE HAS BROKEN PIN. REPLACED.
